# SDR IPXA2024020523240

- Difficulty date: January 25, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N348UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37872
- Aircraft time: 28,232 hours, 10,453 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: 457T41011
- Condition: Broken
- Location: Bs 676 Lbl 48
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN DECK CARGO RESTRAINT FLOOR ADAPTER FITTING BROKEN AT STA 676, LBL 47.5 (REPLACE) I.A.W AMM 25-57-02-404-016, AMM 25-57-05-404-006 AND AMM 25-58-01-404-005 REV.141 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
